# SDR UPS02438237

- Difficulty date: April 18, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 75,235 hours, 21,257 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO - BS 830 - 846 STR 29R FOUND HEAVY CORROSION.  CORROSION REMOVED IAW SRM 51-10-01.  BS 790 - 870 STR 29R REPAIRED AS PER SRM 53-10-03 FIG 1.
